# SDR SWAA113376

- Difficulty date: May 4, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 28,581 hours, 16,428 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A1500
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, RT HORIZONTAL STAB LOWER SKIN HAS CRACKED OUTBOARD OF FUSELAGE.  REPAIRED SKIN PER SRM.
